# SDR UPS97225151

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION EVIDENT AT VARIOUS ANCHOR NUT LOCATIONS ALONG UNDERSIDE OF TOP CHORD OF FLOORBEAM BS 344. TOP CHORD OF FLOORBEAM REPLACED IAW BOEING DRAWING 65-16316.
